# SDR MWEA95383

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 218-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND THE INTERCOSTAL BETWEEN STA 218 AND 237, BETWEEN LONGERON 27R AND 28R CORRODED BEYOND LIMITS.  MAINTENANCE FABRICATED AN INTERCOSTAL FROM .050 INCH 2024-T3 ALUMINUM AND INSTALLED PER SRM 51-30-2.  AIRCRAFT RETURNED TO SERVICE.
